RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gudivok, Petr Mikhailovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 17

Number of views:
This page:209
Abstract pages:2809
Full texts:1052
References:167

http://www.mathnet.ru/eng/person23152
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189410

Publications in Math-Net.Ru
1990
1. P. M. Gudivok, “Sylow subgroups of the general linear group over the ring of integers”, Algebra i Analiz, 2:6 (1990),  125–131  mathnet  mathscinet  zmath; Leningrad Math. J., 2:6 (1991), 1279–1285
2. P. M. Gudivok, E. Ya. Pogorilyak, “Modular representations of finite groups over integral domains”, Trudy Mat. Inst. Steklov., 183 (1990),  78–86  mathnet  mathscinet  zmath
1979
3. L. F. Barannik, P. M. Gudivok, “Crossed group rings of finite groups and rings of $p$-adic integers with finitely many indecomposable integral representations”, Mat. Sb. (N.S.), 108(150):2 (1979),  187–211  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:2 (1980), 173–194  isi
1978
4. P. M. Gudivok, “Representations of finite groups over a complete discrete valuation ring”, Trudy Mat. Inst. Steklov., 148 (1978),  96–105  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1979), 95–105
1977
5. P. M. Gudivok, “On representations of a direct product of groups over complete discrete-valued rings”, Dokl. Akad. Nauk SSSR, 237:1 (1977),  25–27  mathnet  mathscinet  zmath
1974
6. P. M. Gudivok, “On modular and integral representations of finite groups”, Dokl. Akad. Nauk SSSR, 214:5 (1974),  993–996  mathnet  mathscinet  zmath
7. P. M. Gudivok, S. F. Goncharova, V. P. Rud'ko, “Finite-dimensional algebras of integral $p$-adic representations of finite groups”, Mat. Sb. (N.S.), 94(136):3(7) (1974),  358–384  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:3 (1974), 336–361
1973
8. P. M. Gudivok, V. P. Rud'ko, “On modular and integral representation algebras on finite groups”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973),  963–987  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:5 (1973), 963–989
9. P. M. Gudivok, “On the number of indecomposable integral $p$-adic representations of crossed group rings”, Mat. Sb. (N.S.), 91(133):1(5) (1973),  27–49  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:1 (1973), 27–51
1971
10. P. M. Gudivok, S. F. Goncharova, V. P. Rud'ko, “On the algebra of integral $p$-adic representations of a finite group”, Dokl. Akad. Nauk SSSR, 198:3 (1971),  509–512  mathnet  mathscinet  zmath
1970
11. P. M. Gudivok, E. Ya. Pogorilyak, “On the Krull–Schmidt theorem for the representation of groups over $P$-integer number rings”, Mat. Zametki, 7:1 (1970),  125–135  mathnet  mathscinet  zmath; Math. Notes, 7:1 (1970), 74–79
12. L. F. Barannik, P. M. Gudivok, “Projective representations of finite groups over number rings”, Mat. Sb. (N.S.), 82(124):3(7) (1970),  423–443  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:3 (1970), 391–410
1967
13. P. M. Gudivok, “Representations of finite groups over number rings”, Izv. Akad. Nauk SSSR Ser. Mat., 31:4 (1967),  799–834  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:4 (1967), 773–805
1964
14. P. M. Gudivok, “Representations of finite groups over quadratic rings”, Dokl. Akad. Nauk SSSR, 159:6 (1964),  1210–1213  mathnet  mathscinet  zmath
15. S. D. Berman, P. M. Gudivok, “Indecomposable representations of finite groups over the ring of $p$-adic integers”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964),  875–910  mathnet  mathscinet  zmath
1963
16. P. M. Gudivok, “The relation between the orders of conjugate elements and the degrees of absolutely irreducible representations for a class of groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 2,  44–52  mathnet  mathscinet  zmath
1962
17. S. D. Berman, P. M. Gudivok, “Integral representations of finite groups”, Dokl. Akad. Nauk SSSR, 145:6 (1962),  1199–1201  mathnet  mathscinet  zmath

2007
18. V. I. Andriychuk, V. A. Artamonov, V. M. Babych, O. O. Bezushchak, V. M. Bondarenko, M. A. Dokuchaev, Yu. A. Drozd, V. M. Futornyi, M. F. Gorodniy, R. I. Grigorchuk, N. M. Gubareni, P. M. Gudivok, A. I. Kashu, M. Komarnytskyi, L. A. Kurdachenko, F. M. Lyman, V. V. Lyubashenko, V. S. Mazorchuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, S. A. Ovsienko, M. O. Perestyuk, A. P. Petravchuk, V. M. Petrychkovych, A. M. Samoilenko, M. M. Semko, V. V. Sergeichuk, V. V. Sharko, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, E. I. Zel'manov, V. N. Zhuravlyov, “Vladimir Kirichenko (on his 65th birthday)”, Algebra Discrete Math., 2007, 4,  E–H  mathnet
1973
19. P. M. Gudivok, A. A. Kirillov, A. V. Mikhalev, “School-Seminar “Group Presentations and Their Applications””, Uspekhi Mat. Nauk, 28:4(172) (1973),  235–236  mathnet
1971
20. L. F. Barannik, P. M. Gudivok, “Letter to the Editor”, Mat. Sb. (N.S.), 86(128):4(12) (1971),  644  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:4 (1971), 642

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019